# SDR CKSA96193

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 57775621
- Condition: Grounded
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FIRE WARNING NR 3 ENGINE.  THE LIGHT IN HANDLE WENT OUT APPROXIMATELY 45 SECONDS AFTER SHUTDOWN.  FIRE BELL AND WARNING LIGHTS REACTIVATED INTERMITTENTLY FOR APPROXIMATELY 5 MINUTES, DID NOT FIRE BOTTLE.  INSPECTED NR 3 ENGINE, FOUND NO EVIDENCE OF FIRE.  INSPECTED DIFFUSER CASE AND PNEUMATIC SYSTEM FOR POSSIBLE LEAKS AND CRACKS, NONE NOTED.  DURING WINDMILL INSPECTION FOUND OIL STRAINER TO BE FREE AND CLEAR OF ANY DIRT OR DELAMINATION.  FOUND POSSIBLE GROUNDING IN LOWER FIRE LOOP.  ADJUSTED SETTING PER DC-8 MM 26-10-1.  RAN ENGINE AT IDLE FOR 10 MINUTES, OPS CHECK GOOD PER DC-8 MM 72-00.
